# SDR FDEA202409061249

- Difficulty date: September 6, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 98,730 hours, 21,530 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - NUMBER 12 LEADING EDGE SLAT TRACK CUTOUT OUTBOARD LOWER CORNER   SKIN FOUND CRACK AT STATION XOS 776. REPAIR CARRIED OUT AT RIGHT WING - NUMBER 12 LEADING EDGE SLAT TRACK CUTOUT   OUTBOARD LOWER CORNER SKIN AT STATION XOS 776 AS PER MD-11 SRM 57-40-02-2R REPAIR 7   FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
